Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 487257, 6 pages
http://dx.doi.org/10.1155/2014/487257
Research Article

Hyers-Ulam Stability of Third Order Euler’s Differential Equations

Department of Mathematics, Sambalpur University, Sambalpur 768019, India

Received 1 May 2014; Accepted 8 October 2014; Published 4 November 2014

Academic Editor: Ivo Petras

Copyright © 2014 A. K. Tripathy and A. Satapathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Rezaei, S.-M. Jung, and T. M. Rassias, “Laplace transform and Hyers-Ulam stability of linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 244–251, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. D. H. Hyers, “On the stability of the linear functional equations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar
  3. T. M. Rassias, “On the stability of linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978. View at Publisher · View at Google Scholar
  4. T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–30, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. S.-M. Jung and T. M. Rassias, “Ulam's problem for approximate homomorphisms in connection with Bernoulli's differential equation,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 223–227, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. S.-M. Jung and T. M. Rassias, “Generalized Hyers-Ulam stability of Riccati differential equation,” Mathematical Inequalities and Applications, vol. 11, no. 4, pp. 777–782, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. M. Jung and J. Brzdek, “Hyers-Ulam stability of the delay differential equation y't=λy(t-τ),” Abstract and Applied Analysis, vol. 2010, Article ID 372176, 10 pages, 2010. View at Publisher · View at Google Scholar
  8. Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306–309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Obloza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 13, pp. 259–270, 1993. View at Google Scholar
  10. M. Obloza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 14, pp. 141–146, 1997. View at Google Scholar
  11. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, pp. 373–380, 1998. View at Google Scholar
  12. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order, III,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139–146, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order, II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus